# SDR AALA202207188095

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 13,172 hours, 5,633 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG20790
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Part time: 23,139 hours, 9,381 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR WAS PARTIALLY OPENED WITH THE GIRT BAR STILL ATTACHED. SLIDE DID NOT DISCHARGE. REPLACED L1 DOOR EMERGENCY ESCAPE SLIDE PER JOB CAR 08L22125001.
